# SDR ASAA2016031715995

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 37,378 hours, 11,027 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL FLT CONTINUED AND SPEED TRIM FAIL LIGHT ILLUMINATE.  AUTOPILOTS A AND B WILL NOT ENGAGE.  ACFT GROUNDED.  MOVED A/P STABILIZER TRIM CUTOUT SWITCH TO NORMAL. PERFORMED DFCS BITE REF FIM TASK 22-11, TASK 801.  TEST PASSED.  NO FURTHER FAULTS FOUND.
